# SDR ASOA201100375

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 16,727 hours, 11,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 310-317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BELLY OF FUSELAGE IN AVIONIC BAY BETWEEN FS 310 AND 317 BETWEEN STR 26 AND 27L.    REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  ALODINE, PRIMED AND PAINTED AREA IAW SRM 51-42-06-001-001 AND SRM 51-21-11-001-001.
